# SDR CALA2025102010269

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 16,386 hours, 5,427 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOILET BOWL SMELLS BAD AFT RH LAV E CLEANED THE TOILET BOWL AT RH AFT LAV E REF AMM 38-32-01-100-801. OK TO CONTINUE.
